# SDR FDEA201802030296

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 57,846 hours, 21,902 cycles
- System (JASC): 3150 · Central Warning
- Part: Fwc
- Part number: 350B53008320
- Part serial: 289
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  ECAM SHOWED A FWS AMBER FAULT MESSAGE.  SOON AFTER,  ECAM WARNING SYSTEM STARTED TO CYCLE  THRU MULTIPLE WARNINGS & CAUTIONS.  NORMAL CANCEL &  EMERGENCY CANCEL BUTTONS WOULD NOT CANCEL WARNINGS &  CAUTIONS.     REPLACED THE NR 1 FWC 1WW1 IAW AMM 31-53-34-04,  ECAM  DISPLAY TEST AND OPERATIONAL TEST OF ECAM SYSTEM  WAS GOOD.  ALSO SUCCESSFUL AFS LAND TEST. ACFT OK  FOR SERVICE.
